Injectible question

Injectible question

Joined: December 10th, 2005, 5:28 pm

October 30th, 2007, 1:34 am #1

Hi All:

I have not posted in a while. I just learned that I may have something wrong with my uterus and I have been focusing most of my energy on researching what the problem might be and how to fix it (hysteroscopy/laporscopy). During all of this I have still been getting my regular blood work and I was shocked when Dr. Check advised me to start injectibles today. Can anyone offer insight as to why? Here are my numbers as of Sat.: fsh = 8, lh = 33, pg = .87, and E2 is still less than 10. I was surprised he is having me take bravelle for 3 days at 75 iu's when my E2 is still less than 10. Does anyone know why? Will this increase my estrogen levels or should I not be too optimistic?

Also, are there any side effects to injectibles?



Thanks,

Jennifer
Quote
Like
Share

maisie
maisie

November 1st, 2007, 7:19 pm #2

I'd definitely call and ask why you're on injectibles! Maybe it's to increase estrogen levels, but I'd think taking estrace would do the trick. It doesn't make sense that he's cycling you if you're still trying to get to the bottom of any uterine problems. Could he be starting you on an IUI cycle?? I would definitely check into this. It is pointless, IMO, to be on superovulatory drugs when you don't even know if you have a problem w/ your uterus.

I had an abnormal HSG. My 2nd RE did some tests, couldn't figure out what was wrong but said, "I'll do an injectibles cycle with you if you want, but I still think there's something wrong with either your tube or your uterus." That didn't sit right with me, so I sought another opinion. My 3rd RE said, "It's pointless, not to mention unethical, to put you on injectibles until we get to the bottom of this uterine/tube problem. It would be a waste of money as well!" He was the RE who finally went ahead and did a lap/hysteroscopy and cleaned me up, so to speak, before doing an IVF cycle.

Sorry so long, but I think you're absolutely right to question what your dr. is doing.

Oh...side effects: They're different for everyone, and it can depend on the amount you're taking. I was on high stim and had a migraine that lasted the entire time I stimmed. Also had a lot of pelvic achiness close to and after egg retrieval.

Let us know what you find out.
Quote
Share